MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; SCREW,FIXATION,BONE
Model Number 204.828
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs, jds.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent an open reduction internal fixation (orif) elbow procedure due to a broken screw head.The broken screw head was removed easily but the shaft was retained.There was no surgical delay.The procedure was successfully completed.Concomitant devices reported: unk - plates: va-lcp(part# unknown, lot# unknown, quantity unknown); unk - screwdrivers(part# unknown, lot# unknown, quantity# 1).This report is for one (1) 3.5mm cortex screw self-tapping 28mm.This is report 1 of 1 for (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12259139
Report Number2939274-2021-04435
Device Sequence Number3635668
Product Code HWC
UDI-Device Identifier10886982146328
UDI-Public10886982146328
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.828
Device Catalogue Number204.828
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2021
Initial Report FDA Received Date08/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR